# SDR SWAA2024071697655

- Difficulty date: June 2, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA 2024-357319<[01] TOOLS USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25 AND TEMPERATURE CONTROLLED P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPAIRED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW EA-24-153-01602 WIP1 AND SUMMARY 24-153-01602 SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPAIRED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW EA-24-153-01602 WIP1 AND SUMMARY 24-153-01602 SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII
